# SDR USAA920081683

- Difficulty date: September 12, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N674AW
- Make and model: Airbus A320-232
- Aircraft serial: 2359
- Aircraft time: 14,520 hours, 5,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8163605.  FLT NR 567 PHX MCO.  EMERGENCY EQUIPMENT.  POST FLIGHT REPORT INDICATES SLIDE BOTTLE EMER R.  MX R&R THE RT OFFWING ESCAPE SLIDE RESERVOIR.  IAW MM 25-62-46.
